# SDR CALA2021072301161

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 69,158 hours, 24,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Burned Out
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK R/H EXTERIOR EMERGENCY SLIDE LIGHT INOP RE-LAMPED R/H EXTERIOR EMERGENCY SLIDE LIGHT IAW B737NG AMM 33-5 1-04, OPS CHECK GOOD DATA WAS TRANSCRIBED FROM NSA EMX NR 00116 AND WORK ACCOMPLISHED BY V895876 AND INPSECTED BY V895955 ENTERE D BY UAL INSPECTION U 354653 7/22/21
